# SDR AALA202308083758

- Difficulty date: August 7, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A320*
- Aircraft serial: 1519
- Aircraft time: 71,982 hours, 27,656 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R DOOR ARMING LEVER IS LOOSE. RESECURED ARMING LEVER PER AMM 20-21-11.
